# SDR AT0100142

- Difficulty date: April 23, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N811AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO COMPARTMENT AT BS 870 FLOOR SUPPORT ANGLE CRACKED.  REMOVED SUPPORT ANGLE, WELDED CRACK AND REINSTALLED SUPPORT IAW EA 12-5521-29-C1362.
